# SDR DALA2021072004096

- Difficulty date: July 18, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 90,344 hours, 38,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Rt Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 CORROSION ON OVER WING ESCAPE HATCH LOWER SILL FWD RIGHT T AT PASSENGER CABIN. CORRECTIVE ACTION: SUMMARY OF NRC 00382: OVER WING ESCAPE HATCH LOWER SILL FWD RIGHT T AT PASSENGER CABIN WAS REPAIRED PER ER/A: 592850-14 REV. ORIGINAL SECTION: I. (1879880)
